MathSciNet Relay Station
MathSciNet bibliographic data
MR410016 34G05 (47D05)
Goldstein, Jerome A.; Sandefur, James T., Jr. Asymptotic equipartition of energy for differential equations in Hilbert space. Trans. Amer. Math. Soc. 219 (1976), 397–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement